Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac and Loss of libido

Posted by MacKenzie on September 26, 1998, at 16:38:16

In reply to Prozac and Loss of libido, posted by David on September 11, 1998, at 14:05:59

> Is anyone familiar with ways to counteract the loss of sexual interest and arousal in women? Preferably something not to difficult to implement or to expensive

My doctor has asked me if I would like to be part of an experiment of women using Viagra to counteract the sexual side effects of SSSRIs (I was also on Prozac). I agreed but then had to switch ADs because Prozac became an ineffective AD for me after 8 years. I wonder if any research has been done on this yet (Viagra for women/SSRIs)? I was looking forward to asking for 'subjects' to help me with the experiment :-) (I do not currently have an SO.) Good luck! Also, please post any information you receive (anecdotal or otherwise) as I would be most interested in this 'cure'. Thanks!




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MacKenzie thread:607